# SDR MALA010223

- Difficulty date: February 19, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOORBOARD FLANGE AT STA 258.0 FOR FLOOR PANEL 121AZ HAS CORROSION.  REFER TO CELSIUS W/O 19347, TASK 2572.  MAINTENANCE REMOVED CORROSION, CHECK LIMIT.  REMOVED FWD FLANGE AT STA 258 IAW SRM 51-40-21, BLENDED OUT CORROSION IAW SRM 51-10-10/MATERIALS REMOVED IS OUT OF LIMITS IAW SRM 51-10-10.  FABRICATED NEW FWD ANGLE IAW SRM 51-20-20/30.  ALODINED, AND PRIMED PAINTED, IAW SRM 51-20-42/43.  INSTALLED IAW SRM 51-40-21.
